# SDR UPS06M47349

- Difficulty date: July 19, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: 2l Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DOOR 2L SLIDE INFLATION LOW PRESSURE LIGHT INTERMITTENT; PRESS TO TEST.  CLEANED LIGHT ASSY CONTACTS; OPS CHECK GOOD.
